# SDR F3LA2023030800029

- Difficulty date: March 4, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N351FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08913
- Aircraft time: 12,050 hours, 5,437 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 12,050 hours, 5,437 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Part number: 2496M37P02
- Part serial: WYGH7071
- Condition: Faulty
- Location: Zone 400
- Part time: 12,050 hours, 5,437 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ENG 1 FAIL AFTER NORMAL START   CORRECTIVE ACTION: REF LP361869 #1 TSWS MDDR# 1192603 FOR T/S OF REPLACEMENT OF ENGINE #1 VSV ACTUATOR R/H. OPS CHECK GOOD. AC OK FOR SERVICE TSM 75-32-00-810-862-A//END//
